# SDR 08FDEA00030

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 68,580 hours, 24,399 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Part number: ARG70255527
- Part serial: FX0015
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS QTY SLOW LEAK 0.1 GAL. PER 3 MIN GOT HYD 3 ELEV OFF AND HYD SYS 3 LOW  LANDED DEN WITHOUT INCIDENT.  RT MAIN GEAR RETRACT CYL LEAKING, SPARES NOT IN PLACE, NEEDS NEW ACTUATOR, OR GEAR DOWN FLT, ACT NIS DEN.  REMOVED RETRACT CYLINDER PER MM 32-33-01-4.  REPLACED MLG RETRACT CYLINDER PER AMM-32-33-01-4.  LEAK CK, OPS CHECK SAME.  OK FOR SERVICE.
